Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 84, NWS Tulsa, OK

April 19, 2011Benton County, Madison County, Washington County, Arkansas

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 19, 2011, 4:19 PM CDT for Benton County, Madison County, Washington County, Arkansas. It was in force for 56 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2011, 4:19 PM CDT (21:19 UTC)
Expired
Apr 19, 2011, 5:15 PM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Benton County, AR, Madison County, AR, Washington County, AR

The radar

The Western Arkansas radar (KSRX), 102 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 4:25 PM CDTHAIL 0.75Fayetteville, ARDOUBLE SPRINGS ROAD AND WEDINGTON DRIVE.
Apr 19, 4:36 PM CDTHAIL 1Fayetteville, ARFALLING ON THE UNIVERSITY OF ARKANSAS CAMPUS.
Apr 19, 4:40 PM CDTHAIL 1.75Fayetteville, AR30 TO 40 PERCENT OF THE GROUND WAS COVERED. ABOUT 10 PERCENT OF THE TOTAL HAIL WAS GOLF BALL SIZED.
Apr 19, 4:45 PM CDTHAIL 36 Nne Goshen, AR

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 2:16 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2616 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 583 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2616 J/kg
Mixed-layer CIN
-284 J/kg
Mixed-layer LCL
820 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
583 m²/s²
0-3 km storm-relative helicity
584 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

093 
WUUS54 KTSA 192119
SVRTSA
ARC007-087-143-192215-
/O.NEW.KTSA.SV.W.0084.110419T2119Z-110419T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
419 PM CDT TUE APR 19 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BENTON COUNTY IN NORTHWEST ARKANSAS
  NORTHWESTERN MADISON COUNTY IN NORTHWEST ARKANSAS
  NORTHERN WASHINGTON COUNTY IN NORTHWEST ARKANSAS

* UNTIL 515 PM CDT

* AT 416 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINCOLN...
  MOVING NORTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...PRAIRIE
  GROVE...FARMINGTON...FAYETTEVILLE...SPRINGDALE...WAR EAGLE AND
  CLIFTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS.
TAKE COVER ON THE LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM
WINDOWS.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3589 9438 3598 9449 3638 9390 3635 9386
      3631 9386 3631 9379 3624 9369
TIME...MOT...LOC 2119Z 231DEG 40KT 3597 9435

$$
4 follow-up statements
530 
WWUS54 KTSA 192127
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
427 PM CDT TUE APR 19 2011

ARC007-087-143-192215-
/O.CON.KTSA.SV.W.0084.000000T0000Z-110419T2215Z/
WASHINGTON AR-BENTON AR-MADISON AR-
427 PM CDT TUE APR 19 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN MADISON...EASTERN BENTON AND NORTHEASTERN WASHINGTON
COUNTIES...

AT 426 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WALNUT
GROVE...MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FARMINGTON...WHEELER...FAYETTEVILLE...JOHNSON...SHADY GROVE...
SPRINGDALE...GOSHEN...SONORA...MAYFIELD...WAR EAGLE...BEST...
LOOKOUT...LARUE...BLAND...CLIFTY AND BEAVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3624 9369 3594 9428 3605 9435 3638 9390
      3635 9386 3631 9386 3631 9378
TIME...MOT...LOC 2127Z 231DEG 40KT 3603 9426

$$
348 
WWUS54 KTSA 192137
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
437 PM CDT TUE APR 19 2011

ARC007-087-143-192215-
/O.CON.KTSA.SV.W.0084.000000T0000Z-110419T2215Z/
WASHINGTON AR-BENTON AR-MADISON AR-
437 PM CDT TUE APR 19 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN MADISON...EASTERN BENTON AND NORTHEASTERN WASHINGTON
COUNTIES...

AT 435 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FAYETTEVILLE...MOVING NORTHEAST AT 45 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...JOHNSON...
SHADY GROVE...SPRINGDALE...GOSHEN...SONORA...MAYFIELD...WAR EAGLE...
BEST...LOOKOUT...LARUE...BLAND...CLIFTY AND BEAVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3602 9413 3604 9423 3612 9426 3638 9390
      3635 9386 3631 9386 3631 9378 3624 9369
TIME...MOT...LOC 2137Z 231DEG 40KT 3610 9415

$$
861 
WWUS54 KTSA 192143
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
443 PM CDT TUE APR 19 2011

ARC007-087-143-192215-
/O.CON.KTSA.SV.W.0084.000000T0000Z-110419T2215Z/
WASHINGTON AR-BENTON AR-MADISON AR-
443 PM CDT TUE APR 19 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN MADISON...EASTERN BENTON AND NORTHEASTERN WASHINGTON
COUNTIES...

AT 439 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
FAYETTEVILLE...MOVING NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
DAMAGING GOLF BALL SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...SONORA...
GOSHEN...MAYFIELD...WAR EAGLE...BEST...LOOKOUT...LARUE...BLAND...
CLIFTY AND BEAVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3624 9369 3605 9405 3606 9419 3618 9418
      3638 9390 3635 9386 3631 9386 3631 9378
TIME...MOT...LOC 2143Z 237DEG 44KT 3613 9406

$$
441 
WWUS54 KTSA 192154
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
454 PM CDT TUE APR 19 2011

ARC007-087-143-192215-
/O.CON.KTSA.SV.W.0084.000000T0000Z-110419T2215Z/
WASHINGTON AR-BENTON AR-MADISON AR-
454 PM CDT TUE APR 19 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHWESTERN MADISON...EASTERN BENTON AND NORTHEASTERN WASHINGTON
COUNTIES...

AT 453 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MAYFIELD...
MOVING NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...WAR
EAGLE...BEST...LOOKOUT AND CLIFTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3624 9369 3610 9397 3610 9406 3618 9406
      3628 9395 3631 9386 3631 9378
TIME...MOT...LOC 2155Z 237DEG 44KT 3616 9396

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 3:08 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Apr 19, 3:08 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
308 PM CDT TUE APR 19 2011

.DISCUSSION...
THUNDERSTORMS ARE NOW DEVELOPING ALONG THE COLD FRONT WHICH
EXTENDS FROM NEAR A KJLN-KMKO-KDUA LINE. THUNDERSTORMS
ARE EXPECTED TO INTENSIFY IN THE NEXT HOUR OR SO
ALONG THE FRONTAL BOUNDARY AS THE COLD FRONT MOVES INTO
THE UNSTABLE AIRMASS IN PLACE ACROSS EXTREME EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS. THERE IS ENOUGH LOW
LEVEL SHEAR TO SUPPORT TORNADIC SUPERCELLS ESPECIALLY
ACROSS NORTHWEST ARKANSAS. VERY LARGE HAIL AND DAMAGING WINDS
WILL ALSO BE A POSSIBILITY. THE THREAT FOR SEVERE THUNDERSTORMS
WILL END ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS BY
MID-EVENING AS THE FRONT EXITS THE AREA. THERE WILL CONTINUE TO
BE THE POTENTIAL FOR SHOWERS AND AN ELEVATED THUNDERSTORM
OVERNIGHT AS THE FRONT LINGERS ACROSS NORTHEAST TEXAS.

THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN IN
THE FORECAST FOR MUCH OF THE PERIOD AS A SERIES OF UPPER
LEVEL DISTURBANCES MOVE ACROSS THE PLAINS. MEANWHILE...
THE COLD FRONT THAT IS CURRENTLY MOVING ACROSS THE REGION
WILL STALL ACROSS CENTRAL TEXAS ON WEDNESDAY BEFORE MOVING
BACK NORTH ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
ON THURSDAY. ANOTHER COLD FRONT WILL SLOWLY MOVE ACROSS
THE AREA FRIDAY INTO SATURDAY AS A MID-LEVEL SHORTWAVE MOVES
ACROSS THE PLAINS. AS THE WEATHER PATTERN REMAINS ACTIVE...
ANOTHER MID-LEVEL LOW AND ASSOCIATED COLD FRONT WILL MOVE ACROSS
PLAINS ON MONDAY INTO MONDAY NIGHT. CONFIDENCE IN THE TEMPERATURE
FORECAST FOR MUCH OF THE PERIOD IS NOT VERY HIGH DUE TO THE
POSSIBILITY OF THE MANY FRONTAL PASSAGES AND THE DIFFERENT SCENARIOS
PAINTED BY THE VARIOUS MODELS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   45  67  51  68 /  10  10  50  50
FSM   55  70  54  67 /  80  20  60  50
MLC   54  67  61  76 /  80  10  40  40
BVO   43  65  48  66 /  10  10  40  60
FYV   48  66  51  66 /  80  10  50  50
BYV   45  63  46  64 /  80  10  50  50
MKO   48  68  52  68 /  40  10  50  50
MIO   42  62  47  66 /  10  10  40  60
F10   49  68  55  73 /  10  10  50  50
HHW   59  67  61  77 /  80  20  40  40

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...05
LONG TERM....10
Hazardous weather outlook, Apr 19, 1:17 PM CDT, 3 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
117 PM CDT TUE APR 19 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
105 PM CDT TUE APR 19 2011

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...SOUTHEAST OF BENTONVILLE MUSKOGEE MCALESTER LINE.
	ONSET...MID AFTERNOON.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...SOUTHEAST OF GROVE TO MCALESTER LINE.
	ONSET...MID AFTERNOON.

	AREA AT GREATEST RISK...SOUTHEAST ARKANSAS AND NORTHWEST ARKANSAS.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE AFTERNOON.

SIGNIFICANT WINDS.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...LIMITED.
	AREA...PRIMARILY NORTHWEST OF INTERSTATE 44.
	ONSET...ONGOING.

DISCUSSION...
AT 1 PM A FRONTAL BOUNDARY WAS FROM NEAR GROVE...SOUTHWEST TO
NEAR HENRYETTA. THIS POSITION IS FASTER THAN EARLIER FORECAST.

AREAS BEHIND THE FRONT WILL SEE LITTLE IF ANY THUNDERSTORM DEVELOPMENT.

AREAS IN ADVANCE OF THE FRONT CAN EXPECT RAPIDLY DEVELOPING
THUNDERSTORMS...SOME SEVERE...THIS AFTERNOON.

CELLULAR CONVECTION WILL BECOME LINEAR FAIRLY QUICKLY ALONG THE FRONT
AS IT SWEEPS SOUTHEAST. THE BULK OF THE ACTIVITY WILL BE OUT OF THE
FORECAST AREA BY MID EVENING.

HAIL LARGER THAN TWO INCHES WILL BE A PERSISTENT THREAT THIS AFTERNOON
INTO EARLY EVENING. AN ISOLATED TORNADO THREAT IS POSSIBLE WITH INITIAL
CELLS. DAMAGING WIND...PARTICULARLY NEAR BOWED LINE SEGMENTS...WILL BECOME
A THREAT AS CONVECTION BECOMES LINEAR IN NATURE.

STRONG SOUTH WINDS AHEAD OF THE FRONT AND NORTHWEST WINDS
BEHIND THE FRONT WILL OCCASIONALLY GUST TO 40 MILES AN HOUR.
DRY AIR NORTHWEST OF INTERSTATE 44 IN COMBINATION WITH THE
STRONG WINDS WILL YIELD A LIMITED FIRE DANGER.

RAINFALL RATES IN EXCESS OF ONE INCH PER HOUR MAY CAUSE
SOME LOCAL PROBLEMS IN POOR DRAINAGE AREAS. IT WILL TAKE
REPEAT THUNDERSTORMS TO CAUSE A MORE WIDESPREAD PROBLEM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
AN ACTIVE SPRING PATTERN IS IN PLACE. TODAY'S FRONT WILL
RETURN NORTH BY THURSDAY. SHOWERS AND STORMS...SOME POTENTIALLY
SEVERE...WILL BE MOST LIKELY ALONG AND NORTH OF WHERE THE FRONT
LIES...ESPECIALLY DURING THE NIGHT TIME HOURS. AN UPPER WAVE
PASSING BY TO THE NORTH ON FRIDAY WILL BRING AN ENHANCED CHANCE
FOR STORMS FRIDAY AFTERNOON. FINALLY...TOWARD THE BEGINNING
OF NEXT WEEK...A DEEP UPPER TROUGH IS EXPECTED TO MOVE INTO THE
PLAINS...AND HAS THE POTENTIAL TO BRING A WIDESPREAD ORGANIZED
SEVERE WEATHER EVENT TO THE REGION BY MONDAY. STAY TUNED.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Apr 19, 1:45 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
145 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     TORNADO          6 S BACHE               34.81N 95.65W
04/14/2011                   PITTSBURG          OK   NWS STORM SURVEY

            A TORNADO DAMAGED BARNS AND SNAPPED OR UPROOTED A NUMBER
            OF TREES. RATING WILL BE EF-1 WITH ESTIMATED MAXIMUM WIND
            SPEED ABOUT 105 MPH. THE TORNADO LIFTED ABOUT 2 MILES
            SOUTHEAST OF BACHE AT 725 PM.

0908 PM     TORNADO          4 W YANUSH              34.71N 95.38W
04/14/2011                   LATIMER            OK   NWS STORM SURVEY

            A TORNADO UPROOTED SMALL TREES AND SNAPPED LARGE
            BRANCHES. THE TORNADO WAS RATED EF-0 WITH MAXIMUM WINDS
            ABOUT 85 MPH. THE TORNADO LIFTED ABOUT 2.5 MILES
            NORTH-NORTHEAST OF YANUSH AT 922 PM.

0923 PM     TORNADO          3 SSE WISTER            34.93N 94.70W
04/14/2011                   LE FLORE           OK   NWS STORM SURVEY

            *** 3 INJ *** A TORNADO ROLLED AND DESTROYED A MOBILE
            HOME...DAMAGED SEVERAL PERMANENT HOMES...AND SNAPPED OR
            UPROOTED A NUMBER OF TREES. THE RATING WILL BE EF-1 WITH
            MAXIMUM WIND SPEEDS OF ABOUT 105 MPH. THE TORNADO LIFTED
            ABOUT 3 MILES SOUTH OF POTEAU.

0935 PM     TORNADO          2 WSW HOWE              34.94N 94.67W
04/14/2011                   LE FLORE           OK   NWS STORM SURVEY

            AN APPARENT ANTICYCLONIC TORNADO DAMAGED A BARN AND
            SNAPPED OR UPROOTED A NUMBER OF TREES. THE RATING WILL BE
            EF-1 WITH ESTIMATED MAXIMUM WINDS OF ABOUT 100 MPH. THE

            TORNADO LIFTED ABOUT 2 MILES NORTHWEST OF HOWE AT 937 PM.

1035 PM     TORNADO          2 W DYER                35.49N 94.17W
04/14/2011                   CRAWFORD           AR   NWS STORM SURVEY

            A TORNADO SNAPPED OR UPROOTED A NUMBER OF TREES AND
            DAMAGED THE ROOFS OF TWO HOMES. THE RATING WILL BE EF-1
            WITH MAXIMUM WINDS OF 100 MPH. THE TORNADO LIFTED ABOUT
            1.5 MILES NORTH OF DYER AT 1044 PM.

1108 PM     TORNADO          2 SSE CHARLESTON        35.27N 94.02W
04/14/2011                   FRANKLIN           AR   NWS STORM SURVEY

            *** 2 INJ *** A TORNADO ROLLED A TRAILER...SNAPPED OR
            UPROOTED A NUMBER OF TREES...AND DAMAGED THE ROOFS OF
            SEVERAL PERMANENT HOMES. THE RATING WILL BE EF-1 WITH
            MAXIMUM WINDS OF 105 MPH. THE TORNADO LIFTED 1 MILE
            SOUTHEAST OF BRANCH AT 1116 PM. ORIGINALLY LISTED AS TSTM
            WIND DMG.

&&

EJC
Special weather statement, Apr 19, 4:03 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
403 PM CDT TUE APR 19 2011

ARZ001-002-010-192130-
BENTON AR-CARROLL AR-WASHINGTON AR-
403 PM CDT TUE APR 19 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     NORTHERN WASHINGTON...NORTHWESTERN CARROLL AND EASTERN BENTON

AT 403 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST
OF ELM SPRINGS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...WALNUT HILL...OAK HILL...BLAND...
SHADY GROVE...HILL TOP...ROGERS...LOWELL...GATEWAY...HEALING
SPRINGS...CAVE SPRINGS...WAR EAGLE...MONTE NE...LARUE...AVOCA...
GARFIELD...EUREKA SPRINGS...BEAVER LAKE...BUSCH...BEAVER...
SPRINGDALE...ELM SPRINGS AND OAK GROVE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL. RESIDENTS
IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3645 9363 3613 9416 3627 9430 3650 9398
      3650 9368
TIME...MOT...LOC 2103Z 231DEG 40KT 3626 9415
Local storm report, Apr 19, 4:12 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             3 S LOWELL              36.21N 94.13W
04/19/2011  E1.00 INCH       BENTON             AR   TRAINED SPOTTER

            MOSTLY PENNY SIZED WITH A FEW QUARTER SIZE PIECES.

&&

KAH
Special weather statement, Apr 19, 4:12 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
412 PM CDT TUE APR 19 2011

OKZ070-072-074-192145-
HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
412 PM CDT TUE APR 19 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHERN HASKELL

AT 412 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
TAMAHA...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TAMAHA...SALLISAW...MC KEY...VIAN...
BRUSHY AND MARBLE CITY.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL. RESIDENTS IN
THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER
ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3530 9502 3544 9516 3565 9488 3565 9473
      3557 9460
TIME...MOT...LOC 2112Z 231DEG 40KT 3542 9500
Local storm report, Apr 19, 4:17 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
417 PM CDT TUE APR 19 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     HAIL             LOWELL                  36.26N 94.13W
04/19/2011  E1.00 INCH       BENTON             AR   PUBLIC

            TWO VIEWER REPORTS RELAYED BY LOCAL BROADCAST MEDIA. TIME
            ESTIMATED VIA RADAR.

&&

KAH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:03 PM CDTSpecial Weather StatementTSABenton27 min
Apr 19, 4:09 PM CDTSevere Thunderstorm WarningTSABenton, Carroll66 min
Apr 19, 4:33 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison57 min
Apr 19, 5:01 PM CDTSevere Thunderstorm WarningTSABenton, Carroll, Madison, Washington59 min
Apr 19, 5:05 PM CDTTornado WarningTSACarroll, Madison, Washington25 min
Apr 19, 5:06 PM CDTTornado WarningTSACarroll24 min
Apr 19, 6:06 PM CDTSevere Thunderstorm WarningTSABenton, Madison, Washington24 min
Apr 19, 6:44 PM CDTSevere Thunderstorm WarningTSACarroll21 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.